# SDR USAA920080836

- Difficulty date: March 31, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 69,839 hours, 42,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431286
- Part serial: 1514
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C22 CHECK - A 2.25" X 1.75" AREA OF DELAMINATION ON RIGHT O/B TRAILING EDGE FOREFLAP ON TOP SURFACE.  INSTALLED REPAIR IAW SRM 51-70-10 REPAIR 3 AND 4.
